# SDR TRAX200600130

- Difficulty date: April 23, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 11,324 hours, 9,597 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT BATT RIB CRACKED.   REPAIRED LT BATT RIB IAW REO 601R-57-51-046. KW 10175.
